Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

EllaOne

(3 Posts)
whatadrain Fri 08-Jan-16 22:11:25

Unfortunately, during a moment of madness I had unprotected sex with a colleague. Four days later I took EllaOne and two days later I had bleeding. This was a couple of weeks ago and I am tired and constantly craving foods I don't normally eat. I had hoped that I was 'safe' due to the bleed but now I'm not so sure. Please reassure me that it'll all be fine!

Joopy Sat 09-Jan-16 00:13:05

I'm sure it'll be fine but you need to do a pregnancy test to reassure yourself.

scaevola Sat 09-Jan-16 00:22:41

All the symptoms you list are known side effects of EllaOne. It can also disrupt your cycle making it up to 7 days late.

So yes, I think you'll need to test if your period doesn't show up when expected, and again seven days after that if still AWOL.

So there's no need to fret now.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now